Almost periodic solutions of retarded SICNNs with functional response on piecewise constant argument

Download
2016-12-01
Akhmet, Marat
Fen, Mehmet Onur
Kirane, Mokhtar
We consider a new model for shunting inhibitory cellular neural networks, retarded functional differential equations with piecewise constant argument. The existence and exponential stability of almost periodic solutions are investigated. An illustrative example is provided.

Citation Formats
M. Akhmet, M. O. Fen, and M. Kirane, “Almost periodic solutions of retarded SICNNs with functional response on piecewise constant argument,” NEURAL COMPUTING & APPLICATIONS, vol. 27, no. 8, pp. 2483–2495, 2016, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/35071.